# SDR CALA2013082990832

- Difficulty date: December 23, 2009
- Submitted: August 30, 2013
- Operation: Air carrier
- Aircraft: N589UA
- Make and model: Boeing 757222
- Aircraft serial: 28707
- Aircraft time: 47,951 hours, 13,329 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Doubler
- Condition: Damaged
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 REPAIR DOUBLER AT UPPER HINGE CUT OUT DAMAGED, WU 33083.  REMOVED EXISTING DAMAGED DOUBLER AT UPPER HINGE CUT-OUT ON FORWARD FRAME.  FORMED A REPAIR ANGLE & INSTALLED IAW REO G13168, REV. B & UAL EVA 73214.   L2 DOOR UPPER HINGE CUTOUT AREA REMOVED & REPLACED DOUBLER ON NR40351 IAW ECRA521 1-01345.
